# SDR ASAA2015020710578

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,484 hours, 9,137 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, FOUND FAULT CODE 77-10852, "THE BOTTOM RT EGT SIGNAL, T49552 IS OUT OF RANGE ECONOMIC FAULT FAULTED ON NR 2 ENGINE.  ACFT GROUNDED.  REPLACED NR 2 ENGINE.
